BibTeX record journals/tc/BadrP89

download as .bib file

@article{DBLP:journals/tc/BadrP89,
  author    = {Hussein G. Badr and
               Sunil Podar},
  title     = {An Optimal Shortest-Path Routing Policy for Network Computers with
               Regular Mesh-Connected Topologies},
  journal   = {{IEEE} Trans. Computers},
  volume    = {38},
  number    = {10},
  pages     = {1362--1371},
  year      = {1989},
  url       = {http://dx.doi.org/10.1109/12.35831},
  doi       = {10.1109/12.35831},
  timestamp = {Tue, 22 Dec 2015 15:14:06 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tc/BadrP89},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}